# SDR CALA2025110911009

- Difficulty date: November 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 67,404 hours, 28,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGANCY LIGHTS INOP AT ROW 32 AND 35 REQUESTING MEL 3315A MEL 3315A TOMC REJECTING, EMERGENCY LIGHTS CANNOT BE OUT ADJACENT TO EACH OTHER. RELAMPED OVERHEAD BIN EMERGANCY LIGHTS ROW 32 AND 35, NO HELP.  C/W DDP 3315A RELAMPED LIGHTS AS PRECAUTION. NO HELP. BATTERY PACK TESTS OK.   MEL REMAINS. REPLACED EMERGENCY EXIT AREA LIGHT ASSY AT RIGHT SEAT ROW 32, NO HELP IAW AMM 33-51-03. REPLACED POWER SUPPLY & BATTERY PACK M1899 ALL EMERGENCY EXIT LIGHTS OPS NORMAL IAW AMM33-51-06 AND WDM33-51-13-5 MEL REMOVED.
